# SDR SWIA202162091

- Difficulty date: August 21, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N706SK
- Make and model: Cndair CL600*
- Aircraft serial: 10149
- Aircraft time: 45,149 hours, 29,767 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*SUSPECTED CRACK ON ANGLE AT FLOOR SUPPORT BRKT COMMON TO 280 CROSSBEAM AT RBL9 (MARKED)     (C-CHECK RO 10/29/2021)    REMOVED AND REPLACED ANGLE (GUSSET) AT FLOOR SUPPORT ASSY COMMON TO FS280 RBL9 REF CRJ700 SRM51-42-06-001-001-A01.  SEE CONTINUE CARD FOR DETAILS.
